Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Tartaglia's Inverse Problem in a Resistive Medium

C. W. Groetsch
The American Mathematical Monthly
Vol. 103, No. 7 (Aug. - Sep., 1996), pp. 546-551
DOI: 10.2307/2974665
Stable URL: http://www.jstor.org/stable/2974665
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Tartaglia's Inverse Problem in a Resistive Medium
Preview not available

Page Thumbnails

  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551